# SDR 99ZZZX2970

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223HC
- Make and model: Beech B200
- Aircraft serial: BB855
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bracket
- Part number: 6921004R3
- Condition: Broke
- Location: Lt Pax Seat
- Part time: 1,933 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, BOTH SEAT BACK SUPPORT ADJUSTER BRACKETS BROKEN ON NR 6 PASSENGER SEAT.  THIS IS THE THIRD OCCURRENCE WITH THIS PART.
